Customer Service will be closing Friday 11/26/2021 at 2 PM EST to allow our employees to spend time with their families for the holiday. We will resume regular business hours Saturday 11/27/2021 at 9 AM EST. Please email support@healthwarehouse.com.

    We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Contac Cold + Flu Caplets, Day & Night- 28ct

    Product ID: A10108712

    Contac Cold + Flu Caplets, Day & Night- 28ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $10.10
    Select
    2 
    $18.20
    Select
    3 
    $26.30
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Relieves common cold/flu symptoms
    • For headache, minor aches & pains
    • Temporarily reduces fever

    Description:

    Sniffles, cough, sore throat, stuffy nose. Contac® Cold + Flu Day/Night provides max strength to power through your day and max strength to get through the night. Both day and night formulas work on the most persistent cold and flu symptoms, providing multi-symptom relief around the clock.


    Directions

    Adult and children 12 years of age and over: Take 2 caplets every 6 hours as needed. Do not take more than 8 caplets (whether all day caplets or all night caplets or a combination of each) in each 24 hours. Children under 12 years of age: Ask a doctor. Other Information: Store below 25°C (77°F).


    Ingredients

    Day Caplets: Active Ingredients - Acetaminophen 500mg, Phenylephrine hydrochloride 5mg. Inactive Ingredients - hyperomellose, microcrystalline, cellulose, polyethylene glycol, potassium sorbate, povidone, pregelantinized starch, sodium lauryl sulfate, starch, stearic acid, talc. Night Caplets: Active Ingredients - Acetaminophen 500mg, Chlorpheniramine maleate 2mg, Phenylephrine HCl 5mg. Inactive Ingredients - carnauba wax, crospovidone, D&C yellow 10 aluminum lake, FD&C yellow 6 aluminum lake, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, starch, stearic acid, talc, titanium dioxide.




    Healthcare savings, delivered

    Our Happy Customers

    • “I placed my order on October 12th and mailed my prescription on the 14th due to post office being closed on the 13th. I was pleasantly surprised when I got my order today (October 20th). I will surely recommend healthwar...”

      Roy B. 

    • “Had a little mix up on the prescription but in view of the price I won't complain. If the medicine is not counterfit the price is great. I would recommend you to everyone.”

      Larry B. 

    • “Just received first order and shipping was fast. Thanks! A great relief after Caremark denied my meds in January! looking forward to getting meds from you from now on!!!!!”

      Marshall C.  Del Rio, TX.

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy